MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CODMAN 11MM DISPOSBL PERFORATR; DISPOSABLE PERFORATORS

INTEGRA LIFESCIENCES MANSFIELD CODMAN 11MM DISPOSBL PERFORATR; DISPOSABLE PERFORATORS
Model Number 261222
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported the top of the green plastic of a perforator melted and was producing smoke while in use.The perforator was inspected prior to use as instructed; the spring tests were performed; the plastic sleeve was checked prior to use.No patient injury reported and the event did not led to surgical delay.
 
Additional Manufacturer Narrative
Perforator was not returned for evaluation (discarded); therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, manufacturing records were reviewed and found no anomalies.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CODMAN 11MM DISPOSBL PERFORATR
Common Device Name
DISPOSABLE PERFORATORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14414923
Report Number3014334038-2022-00098
Device Sequence Number5451215
Product Code HBF
UDI-Device Identifier10381780513605
UDI-Public10381780513605
Combination Product (Y/N)N
PMA/510(K) Number
K071931
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number261222
Device Catalogue Number261222
Device Lot NumberJ83A95
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer06/29/2022
Initial Report FDA Received Date05/17/2022
Supplement Report FDA Received Date07/13/2022
Date Device Manufactured06/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown